# SDR DALA14012036717

- Difficulty date: November 2, 2012
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,343 hours, 15,740 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB SKIN FIXED PANEL HAS THREE LIGHTNING STRIKES AT UPPER END.  VERTICAL STABILIZER FWD FIN TIP REMOVED IAW SRM 51-40-02, PG 10, PARA 9.  HFEC HOLE INSPECTION IAW NDTM PT.6, 51-00-16, NO CRACKS NOTED AT OPEN HOLES.  FASTENERS INSTALLED IAW SRM 51-40-02 AND DWG 172N4000.   VERTICAL STABILIZER FWD FIN TIP INSTALLED IAW 51-40-01, PG 10.
